About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 741050, 8 pages
http://dx.doi.org/10.1155/2013/741050
Research Article

Nonvanishing Preservers and Compact Weighted Composition Operators between Spaces of Lipschitz Functions

1School of Mathematical Sciences, Xiamen University, Xiamen 361005, China
2School of Mathematical Sciences and LPMC, Nankai University, Tianjin 300071, China
3Department of Applied Mathematics, Chung Yuan Christian University, Chung-Li 32023, Taiwan

Received 14 June 2013; Accepted 9 September 2013

Academic Editor: Fabio M. Camilli

Copyright © 2013 Dongyang Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. I. Garrido and J. A. Jaramillo, “Variations on the Banach-Stone theorem,” Extracta Mathematicae, vol. 17, no. 3, pp. 351–383, 2002. View at Zentralblatt MATH
  2. K. Jarosz and V. D. Pathak, “Isometries and small bound isomorphisms of function spaces,” in Function Spaces, K. Jarosz, Ed., vol. 136 of Lecture Notes in Pure and Applied Mathematics, pp. 241–271, Marcel Dekker, New York, NY, USA, 1992. View at Zentralblatt MATH
  3. H. Kamowitz, “Compact weighted endomorphisms of CX,” Proceedings of the American Mathematical Society, vol. 83, no. 3, pp. 517–521, 1981.
  4. J. Cao, I. Reilly, and H. Xiong, “A lattice-valued Banach-Stone theorem,” Acta Mathematica Hungarica, vol. 98, no. 1-2, pp. 103–110, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. J.-X. Chen, Z. L. Chen, and N. Wong, “A banach-stone theorem for riesz isomorphisms of banach lattices,” Proceedings of the American Mathematical Society, vol. 136, no. 11, pp. 3869–3874, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. Z. Ercan and S. Önal, “Banach-stone theorem for Banach lattice valued continuous functions,” Proceedings of the American Mathematical Society, vol. 135, no. 9, pp. 2827–2829, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. Z. Ercan and S. Önal, “The Banach-Stone theorem revisited,” Topology and its Applications, vol. 155, no. 16, pp. 1800–1803, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. X. Miao, J. Cao, and H. Xiong, “Banach-Stone theorems and Riesz algebras,” Journal of Mathematical Analysis and Applications, vol. 313, no. 1, pp. 177–183, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. M. I. Garrido and J. A. Jaramillo, “Homomorphisms on function lattices,” Monatshefte fur Mathematik, vol. 141, no. 2, pp. 127–146, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. M. I. Garrido and J. A. Jaramillo, “Lipschitz-type functions on metric spaces,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 282–290, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. N. Weaver, “Lattices of Lipschitz functions,” Pacific Journal of Mathematics, vol. 164, pp. 179–193, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. Jiménez-Vargas and M. Villegas-Vallecillos, “Order isomorphisms of little Lipschitz algebras,” Houston Journal of Mathematics, vol. 34, no. 4, pp. 1185–1195, 2008. View at Zentralblatt MATH · View at Scopus
  13. A. Jiménez-Vargas, A. M. Campoy, and M. Villegas-Vallecillos, “The uniform separation property and banach-stone theorems for lattice-valued lipschitz functions,” Proceedings of the American Mathematical Society, vol. 137, no. 11, pp. 3769–3777, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. L. Dubarbie, “Maps preserving common zeros between subspaces of vector-valued continuous functions,” Positivity, vol. 14, no. 4, pp. 695–703, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. J. Araujo and L. Dubarbie, “Biseparating maps between Lipschitz function spaces,” Journal of Mathematical Analysis and Applications, vol. 357, no. 1, pp. 191–200, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. L. Li and D. Leung, “Order isomorphisms on function space,” Studia Mathematica. In press.
  17. L. Li and N.-C. Wong, “Kaplansky theorem of completely regular spaces,” Proceedings of the American Mathematical Society. In press.
  18. N. Weaver, Lipschitz Algebras, World Scientific Pbulishing, Singapore, 1999.
  19. H. Kamowitz and S. Scheinberg, “Some properties of endomorphisms of Lipschitz algebras,” Studia Mathematica, vol. 96, no. 3, pp. 383–391, 1990. View at Zentralblatt MATH
  20. A. Jiménez-Vargas and M. Villegas-Vallecillos, “Compact composition operators on noncompact Lipschitz spaces,” Journal of Mathematical Analysis and Applications, vol. 398, no. 1, pp. 221–229, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH